Your bowel problems may well be from the Lyme disease, but if you didn't get them until you got on the antibiotics, then that's your culprit; they're bad to give people diarrhea.
Activa is good, but not very strong in light of the strong antibiotics you are on. I consider it more of a maintenance probiotic. Personally, when I'm on antibiotics, I take Culturelle, which is strong for me (I can tell by all the gas it gives me!). You might want to try taking two of those a day since your antibiotics are so strong. Continue to take some form of protbiotic (I usually drop down to just the Activa yogurt) three weeks to a month after getting off the antibiotics to help repopulate your intestines with good bacteria.
The Culturelle keeps me from getting D while I'm on antibiotics (which I'm sure to get if I don't take it). However, it does give me gas pains, so be prepared for that side effect. For me, they don't seem to diminish, but for many people the gas problem does lessen after about a week on the probiotic. Anywyas, the gas pains are easier to deal with than the D and they stop when I stop taking the Culturelle (however if I get antibiotic-associated diarrhea, it takes a week or more to stop after I stop the medicine).